# SDR F3LA200800084

- Difficulty date: February 28, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cover
- Part number: 31953000112
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON THE COVER SHEET OF AFT CARGO PIT FLOOR PANEL 151VG.  MAINTENANCE REMOVED THE CORRODED COVER SHEET FROM THE FLOOR PANEL.  A REPLACEMENT COVER SHEET WAS FABRICATED IN ACCORDANCE WITH THE REQUIREMENTS OF EO A9-53E0-20231.  THE NEW COVER SHEET WAS INSTALLED AND INSPECTED.  UPON COMPLETION OF THE INSPECTION, THE COVERSHEET AND FLOOR PANEL WERE FOUND ACCEPTABLE.
